# SDR WX0600024

- Difficulty date: January 24, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - MAINTENANCE FOUND ONE HALF OF THE TAIL COMPARTMENT EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES FOR TAIL COMPARTMENT IAW MM 33-50-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
